# SDR USAA2011101800024

- Difficulty date: October 11, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367265600000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - CABIN FLOOR PANEL 223RF HAS AREA OF DELAMINATION BETWEEN FR 25 AND FR 26.1 AT +Y790.  REPAIRED CABIN FLOOR PANEL 223RF BETWEEN FR 25 AND FR 26.1 AT +Y790 IAW A330 AMM 25-28-43.
